Kerry in a Botox fog

Posted Saturday, Sep. 14, 2013  comments  Print Reprints
A

Have more to add? News tip? Tell us

As a physician I am always mindful of newly discovered side effects to drugs. It seems one has been displayed in the national media.

Then-Sen. John Kerry derided the incursion into Iraq despite the use of chemical weapons on the Kurds, deploring the death of the last soldier “to die for a mistake.”

Now comes Secretary of State Kerry, with his newly acquired, obviously Botoxed face, explaining the need for belligerent action in Syria for the same type of weapons. Perhaps these are even the same weapons, slipped out of Iraq a decade ago.

I suspect my plastic surgery and dermatology colleagues will need to add a new potential complication to Botox use: memory loss.

— Stephen L. Brotherton,

Westover Hills

Looking for comments?

We welcome your comments on this story, but please be civil. Do not use profanity, hate speech, threats, personal abuse, images, internet links or any device to draw undue attention. Our policy requires those wishing to post here to use their real identity.

Our commenting policy | Facebook commenting FAQ | Why Facebook?